# SDR FDEA202112073041

- Difficulty date: December 7, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22909
- Aircraft time: 86,337 hours, 44,162 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N2401
- Condition: None
- Location: N/A
- Component: Flap, Boeing
- Component part number: 113N200325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

LEFT WING INBOARD MAIN FLAP UPPER SURFACE HAS 1 DENT REPAIRED LEFT WING INBOARD MAIN FLAP UPPER SURFACE SKIN IAW B757 SRM 57-53-01-2R AND B757 SRM   51-70-10-2R
